# SDR CALA0000403

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 19,004 hours, 9,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR EXTERNAL SKIN DENTED IN TWO AREAS.  THE DENTED AREAS WERE REMOVED AND REPAIRS WERE INSTALLED IAW SRM 52-30-01, FIGURE 202.
